How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11257
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now

Hi I had my on 8 th Nov I was dew on again the 6 th

Customer Question

Hi I had my period on 8 th Nov I was dew on again the 6 th Dec but I bleed. Again 30 Nov I'm a28 day cycle but it was a 23 day one so should I've s
till came on 6 th Dec coz it's now 28 th Dec I'm loosing Brown stuff I was told that if you bleed 2 Times in one month it could be pregnancy and the 2 nd bleed I had could be implantation so I've been 7 days early twice thank you Debbie
Submitted: 3 years ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 3 years ago.
Hello Debbie and welcome.
I am Dr. Norm, and I look forward to helping you today.

Bleeding 2 times in one month is less often due to pregnancy, and more often due to not ovulating. Monthly ovulation is what causes periods to be regular, and when a woman doesn't ovulate, then irregular bleeding (like you've had) is common. You could do a pregnancy test to be sure. As long as it's negative, I would say the most likely cause of your irregular bleeding is not ovulating.

Not ovulating becomes more common with age. It can also lead to precancerous changes, so I would recommend that you see your doctor for evaluation. If you've had the brown spotting since December 6, that's more reason to see your doctor, both to get the spotting cleared up as well as to be sure there are no pre cancerous changes. Some progesterone pills will usually clear up the spotting.